# SDR DALA1019603727

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 26,205 hours, 15,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Dented
- Location: Bs 312 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO LP J266770, ITEM 3, STR TIE DENTED AT STA 312 AND STR 28R. REPLACED IAW PRI 484673-14 REV 01, STEP 11.  REMOVED STRINGER TIE CLIP AND REPLACED IT IAW PRI484673-14, REV 3.
